Superlinear convergence of an algorithm for monotone linear complementarity problems, when no strictly complementary solution exists

J.F. Sturm

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)72-94
Number of pages22
JournalMathematics of Operations Research
Volume24
Publication statusPublished - 1999

Cite this

@article{b49411e4e03a46478d98e8ca3e958625,
title = "Superlinear convergence of an algorithm for monotone linear complementarity problems, when no strictly complementary solution exists",
author = "J.F. Sturm",
note = "Pagination: 22",
year = "1999",
language = "English",
volume = "24",
pages = "72--94",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",

}

Superlinear convergence of an algorithm for monotone linear complementarity problems, when no strictly complementary solution exists. / Sturm, J.F.

In: Mathematics of Operations Research, Vol. 24, 1999, p. 72-94.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Superlinear convergence of an algorithm for monotone linear complementarity problems, when no strictly complementary solution exists

AU - Sturm, J.F.

N1 - Pagination: 22

PY - 1999

Y1 - 1999

M3 - Article

VL - 24

SP - 72

EP - 94

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

ER -